Representation of odd integers as the sum of one prime, two squares of primes and powers of 2

Tom 128 / 2007

Hongze Li Acta Arithmetica 128(2007), 223-233 MSC: 11P32, 11P05, 11P55, 11N36. DOI: 10.4064/aa128-3-3 Opublikowany online: 1 January 1970

Autorzy

  • Hongze LiDepartment of Mathematics
    Shanghai Jiaotong University
    Shanghai 200240
    People's Republic of China
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek